Schools Close After Teachers Suffer ‘Negative Reactions’ to Booster Shot
The following is a transcript of Todd’s daily commentary heard on hundreds of radio stations around the nation. Click here to download Todd’s FREE podcast.
Hello Americans, I’m Todd Starnes. Stand by for news and commentary next.
FACEBOOK removed a post Todd made because it included a BIBLE VERSE. Don’t be censored on social media! Sign up today for Todd’s FREE daily newsletter. Click here to subscribe.
No school in Saginaw Township, Michigan.
The school district canceling classes after a large number of faculty and staff suffered negative reactions to the China Virus vaccine.
“A large number of our staff had negative reactions to the COVID booster shot given at a clinic over the weekend, resulting in absences today (Monday). As you may be aware, there is already a substitute teacher/staff shortage throughout the state of Michigan, further complicating the availability to cover those absences,” the district said in a statement.
School leaders would not say what sort of side effects the teachers are dealing with. But a draft list from the FDA says Americans could face seizures, partial paralysis, and in some cases death.
The CDC says there has been a significant spike in cases involving young people — suffering from myocarditis and pericarditis. Even older people — like yours truly.
But for the most part the media and the government have dismissed the side effects. They say the cases are rare. But I don’t believe they are.
I suspect there have been thousands, if not tens of thousands of Americans who have suffered severe side effects. And there’s a reason why the media refuses to address the issue.
Because if Americans truly understood the risk of getting jabbed with what is quite frankly an experimental vaccine — they would think again.